# SDR ASOA20150225057

- Difficulty date: February 25, 2015
- Submitted: February 25, 2015
- Operation: Air carrier
- Aircraft: N21537
- Make and model: Emb EMB-145LR
- Aircraft serial: 145523
- Aircraft time: 32,579 hours, 25,186 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK FUSELAGE SKIN AT FRAME 75, STRINGER 1R-2R CRACKS AT RIVET HOLE.  MAINTENANCE PERFORMED REPAIR ON FUSELAGE SKIN AT FRAME 75, STRINGER 1R-2R IAW EC5330-02978.  THE ACFT WAS APPROVED FOR RETURN TO SERVICE.
